A random version of Schaefer's fixed point theorem with applications to functional random integral equations

Authors

  • B. C. Dhage

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.199

Abstract

In this paper a random version of a fixed-point theorem of Schaefer is obtained and it is further applied to a certain nonlinear functional random integral equation for proving the existence result under Caratheodory conditions.

Author Biography

B. C. Dhage

urukul Colony, Ahmedpur - 413 515, Dist. Latur, Maharashtra, India.

Downloads

Published

2004-09-30

How to Cite

Dhage, B. C. (2004). A random version of Schaefer’s fixed point theorem with applications to functional random integral equations. Tamkang Journal of Mathematics, 35(3), 197-206. https://doi.org/10.5556/j.tkjm.35.2004.199

Issue

Section

Papers